# SDR IPXA12M75624

- Difficulty date: September 14, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING FIXED L/E BEADED DOUBLER CRACKED NEAR XOS631.5.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS 629-633 IAW SRM 57-40-02, REPAIR 15, FIG 202. (MAJOR)
